Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 18, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Jun 7, 2023, 5:17 PM EDT for Brevard County, Florida. It was in force for 13 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2023, 5:17 PM EDT (21:17 UTC)
- Expired
- Jun 7, 2023, 5:30 PM EDT
- In force
- 13 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 11 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:20 PM EDT | TSTM WND DMG | 1 Ne South Patrick Shor, FL | Trained spotter reports possible tornado damage near Skylark Blvd and South Patrick Dr. extending east to Flamingo Dr. Damage to carports and roofs of multiple homes. Also, reports of some damage to power poles and trees. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.3 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 330 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
103
WFUS52 KMLB 072117
TORMLB
FLC009-072130-
/O.NEW.KMLB.TO.W.0018.230607T2117Z-230607T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
517 PM EDT Wed Jun 7 2023
The National Weather Service in Melbourne has issued a
* Tornado Warning for...
Central Brevard County in east central Florida...
* Until 530 PM EDT.
* At 517 PM EDT, a severe thunderstorm capable of producing a tornado
was located over South Patrick Shores, or over Patrick Air Force
Base, moving east at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
central Brevard County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2818 8063 2822 8064 2825 8057 2819 8056
2818 8056
TIME...MOT...LOC 2117Z 260DEG 15KT 2820 8061
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Haley1 follow-up statement
530
WWUS52 KMLB 072129
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
529 PM EDT Wed Jun 7 2023
FLC009-072139-
/O.EXP.KMLB.TO.W.0018.000000T0000Z-230607T2130Z/
Brevard FL-
529 PM EDT Wed Jun 7 2023
...THE TORNADO WARNING FOR CENTRAL BREVARD COUNTY WILL EXPIRE AT 530
PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 2818 8063 2822 8064 2825 8057 2819 8056
2818 8056
TIME...MOT...LOC 2129Z 260DEG 15KT 2821 8056
$$
HaleyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:12 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 7, 3:12 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 312 PM EDT Wed Jun 7 2023 ...New DISCUSSION, MARINE, AVIATION, HYDROLOGY... .DISCUSSION... Issued at 310 PM EDT Wed Jun 7 2023 ...A Few Strong to Marginally Severe Storms Possible Through Late Afternoon and Early Evening... Currently-Tonight...Had a little earlier start to convection across northern portions of east central FL, with additional isolated to scattered showers and storms moving E/NE through the area ahead of the west coast sea breeze. The east coast sea breeze has formed near to south of the Cape, and will struggle to make it too far inland with opposing low level SW flow. An increase in showers and storms, with a few strong to marginally severe storms still expected through remainder of the afternoon, especially toward the coast with sea breeze boundary interactions later today. Main threats continue to be strong to locally damaging wind gusts of 40-60 mph, hail up to an inch in diameter, frequent lightning strikes, and heavy rainfall of 1-3 inches. A brief tornado also can not be ruled out along the coast as storms push offshore. This activity will largely shift offshore by early this evening, with decreasing rain chances through tonight. Lows tonight will fall into the upper 60s to low 70s. Thursday-Friday...Subtropical ridge axis remains south of the area, as a frontal boundary shifts into the southeast U.S. into late week. This will continue a moderate offshore flow through the period. Model guidance hints that offshore flow may be a tad stronger into tomorrow, which may prevent east coast sea breeze development completely, with W/SW flow decreasing once again into Friday as front moves closer to the area. PW values generally range from 1.6- 1.8 inches across the area between the GFS which is a little drier then the ECMWF. This will still be sufficient, combined with the offshore flow, to focus scattered showers and storms across east central FL into the afternoon and early evening, with stronger to isolated severe storms possible, especially into Friday toward the coast with any sea breeze boundary interactions. Highs reaching the upper 80s to low 90s. Muggy and mild mornings are forecast with temperatures to start each day in the upper 60s to low 70s. Saturday-Tuesday...(Previous Discussion) A surface front briefly stalls across east central Florida Saturday morning before more quickly lifting north Saturday afternoon and night as a warm front. Weak and variable surface flow will be conflated by a more organized east coast sea breeze. A collision of the west and east coast breezes is expected moreso over the interior Saturday, and with sufficient PW of 1.6 to 1.8 inches, more scattered convection is forecast for Saturday afternoon. Copy and paste for Sunday, plus a resumption of light southerly flow, with similar daytime thunderstorm chances around 40 to 50 percent. Mid level trough axis energy swings across the state Monday, providing some additional lift for convective development. Both Monday and Tuesday will see an increase in southwest flow, leading to sea breeze collisions and perhaps slightly higher rain chances closer to the Atlantic coast. Temperatures this weekend into next week really heat up. Highs from Sunday onward will range through the low 90s, with models hinting at a chance to solidly reach the mid 90s midweek next week. Morning lows will remain mild, warming into the mid 70s for some locations next week. && .MARINE... Issued at 310 PM EDT Wed Jun 7 2023 Tonight...Main concern to boaters will continue to be scattered to potentially numerous offshore moving storms through the remainder of the afternoon into early this evening. A few strong to isolated severe storms will be possible, producing gusty winds, frequent lighting strikes, hail, and possible a waterspout or two. This activity will continue to push farther offshore through late evening and likely east of the coastal waters overnight. Otherwise, S/SE winds become SW into this evening and W/SW overnight with winds increasing up to 10-15 knots. Seas 2-3 feet. Thursday-Sunday...(Previous Discussion) Offshore flow is expected through much of the period with daily attempts at developing an east coast sea breeze. Development may be suppressed or held to the east coast with a more active west coast breeze anticipated, at least through Friday. Winds speeds 10-15 kts, closer to 17 kts far offshore. Surface flow becomes more variable Saturday in the presence of a weak frontal boundary, which quickly lifts back north as a warm front into Sunday, allowing for a return to southerly flow. Seas generally 2-3 ft with briefly higher seas in or around lightning storms. Isolated to scattered lightning storm chances will persist through this forecast period, generally maximized from mid afternoon through the evening hours. && .AVIATION... (18Z TAFS) Issued at 310 PM EDT Wed Jun 7 2023 VCTS conditions across ECFL this afternoon and into tonight, with increasing coverage of showers and storms expected over the next several hours. TEMPOs in place for VIS/CIG reductions down to MVFR/IFR conditions due to TSRA at all terminals, generally between 18-23Z. Conditions improving after 02Z across all terminals, with SW winds around 5 knots. Tomorrow, winds pick up around 13Z out of the SW near 10 knots, with VCTS starting up again as early as 17Z. && .HYDROLOGY... Issued at 310 PM EDT Wed Jun 7 2023 The river level at Astor on the Saint Johns River has fallen below Minor Flood stage and will continue a slow decline through Action Stage through Thursday night. River levels should then fall below Action Stage by late week. && .PRELIMINARY POINT TEMPS/POPS... DAB 69 89 70 89 / 30 50 10 60 MCO 72 89 72 92 / 30 50 10 60 MLB 72 89 72 90 / 40 60 20 60 VRB 71 90 71 91 / 40 60 20 60 LEE 72 90 71 92 / 20 50 10 60 SFB 72 90 72 92 / 30 50 10 60 ORL 73 90 73 92 / 30 50 10 60 FPR 71 89 71 90 / 40 60 20 60 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && FORECAST...Weitlich DSS/RADAR....Law AVIATION...Tollefsen
Hazardous weather outlook, Jun 7, 10:50 AM EDT, 6 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1050 AM EDT Wed Jun 7 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-080000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1050 AM EDT Wed Jun 7 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Daytime heating, an increase in moisture, and an active west coast sea breeze will promote scattered lightning storms across the interior this afternoon. The east coast sea breeze will develop this afternoon, but inland movement will be minimal due to a greater depth of offshore flow. An increase in coverage and intensity of showers and storms will occur later this afternoon and early evening with the larger sea breeze collision across the eastern peninsula and additional mesoscale outflow boundary interactions. Storm motion will be toward the east or northeast at 15 to 20 mph. A few storms could become strong to marginally severe. Primary storm threats include occasional to frequent lightning strikes, gusty winds of 40 to 55 mph, with one or two storms potentially up to 60 mph, small hail up to possibly quarter-size, and torrential downpours. A brief tornado may occur from developing storms near the coast late in the afternoon and early evening as they move off of the coast. .RIP CURRENT IMPACT... A Moderate risk of life-threatening rip currents exists at all central Florida Atlantic beaches today. If heading to the beach, check with local beach patrol for additional information about ocean hazards. Remember to swim only within sight of a lifeguard, and never enter the ocean alone. .MARINE THUNDERSTORM GUST IMPACT... Isolated to scattered afternoon and evening lightning storms may produce wind gusts up to 35 knots over the local Atlantic waters and Intracoastal Waterway, including over inland lakes. Storm motion will be toward the east to northeast at 15 to 20 knots. .WATERSPOUT IMPACT... Marine interests should also be alert for the potential of waterspouts late today and this evening, especially near the coast and across the near shore Atlantic waters. .RIVER FLOOD IMPACT... The river level at Astor on the Saint Johns River has fallen below Minor Flood stage and will continue a slow decline through Action Stage through Thursday night. River levels should then fall below Action Stage by late week. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. Coverage of lightning storms will continue to increase into Thursday and Friday, with continuation of scattered coverage into the weekend and early next week. A few strong to isolated severe storms will remain possible. Lightning strikes, gusty winds, and heavy downpours will continue to be the main threats. A Moderate risk of dangerous rip currents is expected to continue through the rest of the work-week. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Sedlock/Weitlich
In the hours before
Special weather statement, Jun 7, 4:33 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Melbourne FL
433 PM EDT Wed Jun 7 2023
FLZ045-053-072100-
Osceola FL-Orange FL-
433 PM EDT Wed Jun 7 2023
...A strong thunderstorm will impact portions of southwestern Orange
and northwestern Osceola Counties through 500 PM EDT...
At 433 PM EDT, Doppler radar was tracking a strong thunderstorm over
Intercession City, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Kissimmee, Bay Lake, Celebration and West Lake Toho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2848 8146 2819 8126 2814 8152 2818 8153
2820 8152 2826 8156 2826 8162
TIME...MOT...LOC 2033Z 236DEG 16KT 2825 8153
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HaleyLocal storm report, Jun 7, 4:40 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
440 PM EDT Wed Jun 07 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM Tstm Wnd Gst Camp Ocala 29.11N 81.63W
06/07/2023 M45 mph Lake FL Mesonet
RAWS mesonet site CRAF1 measured a 45 mph/39 kt wind
gust out of the southwest.
&&
Event Number MLB2300196
MATSpecial weather statement, Jun 7, 4:41 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Melbourne FL
441 PM EDT Wed Jun 7 2023
FLZ347-447-547-647-747-072115-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
441 PM EDT Wed Jun 7 2023
...Strong thunderstorms will impact portions of central Brevard
County through 515 PM EDT...
At 441 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Port Canaveral to near Sharpes
to near Lone Cabbage Fish Camp. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rockledge, Cocoa, Cocoa Beach, Cape Canaveral and Merritt Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing
wind gusts over 50 mph. If a funnel cloud is spotted move indoors
and report your sighting to the National Weather Service.
&&
LAT...LON 2839 8057 2822 8056 2826 8086 2835 8086
2835 8087 2841 8084 2841 8082 2846 8082
2850 8080 2858 8066 2860 8054 2846 8049
TIME...MOT...LOC 2041Z 265DEG 20KT 2853 8063 2849 8070 2832 8082
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HaleySpecial weather statement, Jun 7, 5:01 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Melbourne FL
501 PM EDT Wed Jun 7 2023
FLZ045-053-144-072130-
Osceola FL-Orange FL-Southern Lake County FL-
501 PM EDT Wed Jun 7 2023
...A strong thunderstorm will impact portions of southwestern Orange
and northwestern Osceola Counties through 530 PM EDT...
At 501 PM EDT, Doppler radar was tracking a strong thunderstorm over
Four Corners, or near Bay Lake, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Kissimmee, Bay Lake, Celebration and Intercession City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2838 8173 2852 8146 2821 8142 2823 8154
2826 8156 2826 8166 2835 8166 2835 8172
TIME...MOT...LOC 2101Z 261DEG 21KT 2834 8165
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HaleySpecial weather statement, Jun 7, 5:08 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Melbourne FL
508 PM EDT Wed Jun 7 2023
FLZ547-647-747-072130-
Southern Brevard Barrier Islands FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-
508 PM EDT Wed Jun 7 2023
...A strong thunderstorm will impact portions of east central Brevard
County through 530 PM EDT...
At 508 PM EDT, Doppler radar was tracking a strong thunderstorm near
Melbourne, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Melbourne, Satellite Beach, Indialantic, Patrick Air Force Base and
Merritt Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing
wind gusts over 50 mph. If a funnel cloud is spotted move indoors
and report your sighting to the National Weather Service.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2809 8072 2825 8075 2823 8056 2819 8056
2815 8054 2808 8053
TIME...MOT...LOC 2108Z 261DEG 21KT 2816 8066
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HaleySpecial weather statement, Jun 7, 5:11 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Melbourne FL
511 PM EDT Wed Jun 7 2023
FLZ053-254-547-072145-
Osceola FL-Inland Indian River FL-Inland Southern Brevard FL-
511 PM EDT Wed Jun 7 2023
...A strong thunderstorm will impact portions of northwestern Indian
River, south central Brevard and southeastern Osceola Counties
through 545 PM EDT...
At 511 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Kenansville, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern Indian
River, south central Brevard and southeastern Osceola Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2769 8090 2777 8101 2803 8090 2782 8063
TIME...MOT...LOC 2111Z 219DEG 20KT 2777 8092
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HaleyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 9:51 PM EDT | River Flood Warning | MLB | Lake, Volusia | 11 hr |
| Jun 7, 2:22 PM EDT | Special Weather Statement | MLB | Lake | 23 min |
| Jun 7, 2:28 PM EDT | Special Weather Statement | MLB | Seminole | 32 min |
| Jun 7, 2:53 PM EDT | Special Weather Statement | MLB | Flagler | 37 min |
| Jun 7, 2:55 PM EDT | Special Weather Statement | MLB | Volusia | 50 min |
| Jun 7, 3:00 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 30 min |
| Jun 7, 3:17 PM EDT | Special Weather Statement | MLB | Volusia | 28 min |
| Jun 7, 3:30 PM EDT | Areal Flood Advisory | MLB | Volusia | 90 min |
| Jun 7, 3:40 PM EDT | Special Weather Statement | MLB | Flagler | 35 min |
| Jun 7, 3:54 PM EDT | Special Weather Statement | MLB | Brevard | 36 min |
| Jun 7, 4:21 PM EDT | Special Marine Warning | MLB | 39 min | |
| Jun 7, 4:28 PM EDT | Special Marine Warning | MLB | 32 min | |
| Jun 7, 4:33 PM EDT | Special Weather Statement | MLB | Orange | 27 min |
| Jun 7, 4:41 PM EDT | Special Weather Statement | MLB | Brevard | 34 min |
| Jun 7, 4:50 PM EDT | Special Marine Warning | MLB | 55 min | |
| Jun 7, 4:54 PM EDT | Special Marine Warning | MLB | 66 min | |
| Jun 7, 5:01 PM EDT | Special Weather Statement | MLB | Orange | 29 min |
| Jun 7, 5:08 PM EDT | Special Weather Statement | MLB | Brevard | 22 min |
| Jun 7, 5:11 PM EDT | Special Weather Statement | MLB | Indian River | 34 min |
| Jun 7, 5:15 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 16 min |
| Jun 7, 5:33 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 12 min |
| Jun 7, 5:41 PM EDT | Special Weather Statement | MLB | Seminole | 34 min |
| Jun 7, 5:45 PM EDT | Special Weather Statement | MLB | Lake | 15 min |
| Jun 7, 5:49 PM EDT | Special Marine Warning | MLB | 56 min | |
| Jun 7, 5:57 PM EDT | Special Marine Warning | MLB | 48 min | |
| Jun 7, 6:15 PM EDT | Special Weather Statement | MLB | Brevard | 15 min |
| Jun 7, 6:30 PM EDT | Special Weather Statement | MLB | Volusia | 30 min |
| Jun 7, 7:05 PM EDT | Special Marine Warning | MLB | 25 min |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.